# SDR MWEA020367

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: 59148658
- Condition: Cracked
- Location: Station 606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FORWARD LOWER BULKHEAD FITTING CRACKED AT STATION 606 AND LONGERON 24 RIGHT.  --  REMOVED AND INSTALLED FITTING.
